On sufficient conditions for Bayesian consistency

Walker, Stephen G. (2003) On sufficient conditions for Bayesian consistency. Biometrika, 90 (2). pp. 482-488. ISSN 0006-3444. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


This paper contributes to the theory of Bayesian consistency for a sequence of posterior and predictive distributions arising from an independent and identically distributed sample. A new sufficient condition for posterior Hellinger consistency is presented which provides motivation for recent results appearing in the literature. Such motivation is important since current sufficient conditions are not known to be necessary. It also provides new insights into Bayesian consistency. A new consistency theorem for the sequence of predictive densities is given.

Item Type: Article
Uncontrolled keywords: Bayesian nonparametrics; consistency; Hellinger distance; predictive density
Subjects: H Social Sciences > HA Statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Judith Broom
Date Deposited: 19 Dec 2007 18:21
Last Modified: 25 Jun 2014 10:52
Resource URI: https://kar.kent.ac.uk/id/eprint/583 (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year